# SDR SWIA200819440

- Difficulty date: April 2, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 13,675 hours, 11,982 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY POD LIGHT IS INOP.  RELAMPED THE EMERGENCY POD LIGHT.  OPS CHECK GOOD.
